# SDR WX0A2015011572348

- Difficulty date: January 6, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TUNNEL CEILING & TWO IN UPPER TAIL CONE INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
